Izvestiya Vysshikh Uchebnykh Zavedenii. Matematika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izvestiya Vysshikh Uchebnykh Zavedenii. Matematika, 1992, Number 4, Pages 96–99 (Mi ivm4798)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief communications

A modification of Riemann–Liouville fractional integro-differentiation applied to functions on $R^1$ with arbitrary behavior at infinity

S. G. Samko, M. N. Yakhshiboev

Rostov-on-Don
Full-text PDF (238 kB) Citations (1)
Received: 24.12.1990
Bibliographic databases:
Document Type: Article
UDC: 517.968
Language: Russian
Citation: S. G. Samko, M. N. Yakhshiboev, “A modification of Riemann–Liouville fractional integro-differentiation applied to functions on $R^1$ with arbitrary behavior at infinity”, Izv. Vyssh. Uchebn. Zaved. Mat., 1992, no. 4, 96–99; Russian Math. (Iz. VUZ), 36:4 (1992), 94–97
Citation in format AMSBIB
\Bibitem{SamYak92}
\by S.~G.~Samko, M.~N.~Yakhshiboev
\paper A~modification of Riemann--Liouville fractional integro-differentiation applied to functions on $R^1$ with arbitrary behavior at infinity
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 1992
\issue 4
\pages 96--99
\mathnet{http://mi.mathnet.ru/ivm4798}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1212659}
\zmath{https://zbmath.org/?q=an:0803.26003}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 1992
\vol 36
\issue 4
\pages 94--97
Linking options:
  • https://www.mathnet.ru/eng/ivm4798
  • https://www.mathnet.ru/eng/ivm/y1992/i4/p96
  • This publication is cited in the following 1 articles:
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Statistics & downloads:
    Abstract page:286
    Full-text PDF :90
    First page:1
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024